Title

The Polya-1 Property for Convex Approximation

Document Type

Article

Publication Date

12-1990

Publication Source

Journal of Approximation Theory and Applications

Volume

6

Issue

4

Inclusive pages

9-17

DOI

10.1007/BF02836304

ISBN/ISSN

Print:1000-9221 Online:1573-8175

Abstract

If f∈Lp[0, 1], let fp be its best Lp-approximant by convex functions. It is shown that iff∈∪p>1Lp[0,1],thenlimp→1fp(x) exists uniformly on closed subintervals of (0,1).

Disciplines

Mathematics

This document is currently not available here.

  Contact Author

Share

COinS